# SDR DLM88091101

- Difficulty date: July 3, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 53,486 hours, 41,128 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578515
- Condition: Cracked
- Location: Rt Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB UPPER AFT SKIN CRACKED.   REPLACED UPPER AFT RT STAB SKIN
